Case Report: A case of toxic epidermal necrolysis induced by serplulimab: integrated Chinese and Western nursing care

Read full text
Authors: D. Wang
Cited by: 1
References: 11

Abstract

This study summarizes the integrated Chinese and Western medical nursing experience for a lung cancer patient admitted to our hospital in 2025 who developed toxic epidermal necrolysis (TEN) following treatment with serplulimab. Medical staff provided personalized care addressing the patient's skin and mucosal lesions, pain, and psychological wellbeing, aiming to establish evidence for the future treatment and management of such symptoms. Following multidisciplinary consultation and 39 days of meticulous treatment and nursing care, the patient's widespread skin erosion largely healed, with no new rashes observed, ultimately leading to discharge in an improved condition.

Fields of Study & Subjects

Drug-Induced Adverse Reactions Pharmacovigilance and Adverse Drug Reactions Cancer Immunotherapy and Biomarkers

Publication details

Journal / source
Frontiers in Medicine
Publisher
Frontiers Media SA
Volume
13
Pages
1759311–1759311
Publication date
16 February 2026
Language
EN